# SDR 97ZZZX975

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6457B
- Make and model: Cessna T210M
- Aircraft serial: 21032768
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Worn
- Location: Nr 1 Cyl
- Part time: 825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND NR 1 CYLINDER READING 20/80 DURING COMPRESSION CHECK, ALSO, ALL OTHER CYLINDERS IN LOW SIXTIES.  TOTAL TIME 824.8 HOURS SINCE TCM.  ZERO TIME REBUILD.
